Menü Logo medONLINE.at

Neonatal Abstinence Syndrome Following Tianeptine Dependence During Pregnancy.

<h3>Abstract</h3><div><p><abstracttext>Tianeptine, an atypical antidepressant, has been found to exhibit a potential for abuse. The use of therapeutic doses of tianeptine during pregnancy has never raised safety concerns. However, the impact of tianeptine abuse on the mother-child dyad has never been assessed. We report herein the case of a female patient who presented with dependence on tianeptine, with the use of &gt;650 mg of the drug per day. She had 2 successive pregnancies with similar doses. The state of dependence remained unidentified throughout the first pregnancy, but just after delivery, her full-term newborn exhibited unexpected neonatal abstinence syndrome (NAS). The NAS was successfully treated with morphine, although both the mother’s and newborn’s urine drug screen was negative. The causality of tianeptine in inducing NAS was retrospectively assessed as “probable” by using a validated causality algorithm. During the second pregnancy, this patient sought addiction treatment and was admitted for residential detoxification treatment in her seventh month of pregnancy. Delivery occurred at full term with a low birth weight neonate. No further developmental insults or medical problems were subsequently identified in the 2 children. Maternal tianeptine dependence during pregnancy may induce a type of NAS that mimics opiate NAS. This finding appears to be consistent with a recent finding of the agonist action of tianeptine on the opiate μ-receptor. </abstracttext></p><p>Copyright © 2016 by the American Academy of Pediatrics.</p></div>

Um den vollständigen Inhalt zu sehen, müssen Sie sich einloggen oder sich auf medONLINE.at registrieren.

Jetzt einloggen

Passwort vergessen

Jetzt kostenlos registrieren

Mit einer Anmeldung bei medONLINE.at haben Sie Zugriff auf: DFP-Kurse, Arzneimittelinfos, Produktfortbildungen und mehr.

Loggen Sie sich ein oder registrieren Sie Ihren kostenlosen medONLINE.at Account.